| Model Number |
9010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
High Blood Pressure/ Hypertension (1908); Stenosis (2263); Restenosis (4576)
| Date of Event |
09/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: (expiration date: 01/2025).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that six months and twelve days post an index procedure using a drug-coated balloon catheter in the cephalic vein, the subject allegedly underwent av access re-intervention in the target lesion left upper arm for recurrent hvp.Reportedly, lutonix and other drug coated balloon was used for re-intervention and it was successful.The current status of the patient was unknown.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause could not be determined based upon the available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3 h11: d4 (unique identifier (udi) #).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (patient).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that approximately six months and twelve days post index procedure using a drug coated balloon catheter in the cephalic vein, the subject had an adverse event stenosis in the cephalic vein.It was also reported that the adverse event was not related to the device and procedure but definitely related to the av access circuit.Reportedly, the subject underwent av access reintervention.It was further reported that, the patient underwent another reintervention of the fistula, due to restenosis.The adverse event was not related to the device and procedure but definitely related to the av access circuit.The current status of the patient was unknown.
Event or Problem Description
It was reported through the results of a clinical trial that approximately six months and twelve days post index procedure using a drug coated balloon catheter in the cephalic vein, the subject had an adverse event stenosis in the cephalic vein.It was also reported that the adverse event was not related to the device and procedure but definitely related to the av access circuit.Reportedly, the subject underwent av access reintervention.It was further reported that, the patient underwent another reintervention of the fistula, due to restenosis.The adverse event was not related to the device and procedure but definitely related to the av access circuit.Additional information was received and it was reported that the subject had adverse events of left brachiocephalic fistula with recent cephalic arch stenting with recurrent high venous pressure.The relativity of the adverse event is not related to the device and procedure but definitely related to the av access circuit and the re-intervention was performed.The current status of the patient was unknown.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B1, b5, d4 (unique identifier (udi) #), g3, h6 (patient, method).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.